# SDR UALA2013061804212

- Difficulty date: June 16, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,027 hours, 24,059 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER LOOSE.   R2 SLIDE PACK COVER FELL OFF. REINSTALLED.
